# SDR IPXA2014031782286

- Difficulty date: February 25, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 11,396 hours, 7,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278423206
- Condition: Gouged
- Location: Frame 71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS GOUGED, 8.5 IN AFT OF FRAME 71 Y1456.   REPAIRED SEAT TRACK IAW SRM 53-10-16, PARA 4, FIG 201.
